# SDR CA151105002

- Difficulty date: November 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,567 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: NAS159311
- Condition: Cut
- Location: Adc Oil Filter
- Component: Oil Filter, 2031
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAD A CHIP INDICATION IN FLIGHT, THE PILOTS LANDED AT THE COMPANY BASE.  THE ENGINEERS INVESTIGATED AND FOUND MINOR FUZZ ON THE ADC SCAVENGE OIL FILTER CHIP PLUG. THE CHIP PLUG WAS CLEANED AND THE ACFT RETURNED TO SERVICE IAW MM.  THE ACFT WENT OUT ON ANOTHER FLIGHT AND APPROXIMATELY 40 MINUTES INTO THE FLIGHT THE ENGINE OIL PRESSURE LIGHT STARTED TO FLICKER.  THE PILOT LANDED AND DISCOVERED A MAJOR OIL LEAK IN THE ENGINE AREA.  THE LEAK WAS INVESTIGATED AND IT WAS DETERMINED THE CHIP PLUG O-RING ON THE ADC FILTER WAS CUT.  THE ADC FILTER CHIP PLUG, PN 203-1 ONLY HAS A SINGLE O-RING SO WHEN IT WAS DAMAGED THERE WAS NO BACKUP O-RING TO PREVENT A MAJOR LEAK.
